# SDR 2023F00123

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: General aviation
- Aircraft: N650QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0196
- Aircraft time: 4,274 hours, 2,766 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: 69322566
- Part serial: NA
- Condition: Chipped
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL WIPER DAMAGE. ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ39198M1 REV A DATED MAY 03, 2023; 680A-0196 RH HORIZONTAL WIPER DAMAGE MINOR REPAIR.
